# SDR CA001212023

- Difficulty date: November 21, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,394 hours
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW HEARD A NOISE IN THE FRONT OF THE AIRCRAFT AND UPON INVESTIGATION, DETERMINED THAT THE CAPTAINS WINDSCREEN HAD CRACKED IN THE OUTER PANE OF GLASS.  THE AIRCRAFT RETURNED TO BASE AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED THE WINDSHIELD AND THE AIRCRAFT WAS RELEASED.  NO SPECIFIC CAUSE WAS DETERMINED FOR THE FAILURE.  (X)
